# SDR SWAA2013030413310

- Difficulty date: February 25, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 32,571 hours, 22,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BUSINESS EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED SIGN PER AMM.
